# SDR CALA0300231

- Difficulty date: April 30, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,262 hours, 28,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547953
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR SKIN OIL CANNING APPROXIMATELY 32 INCHES FROM TOP OF DOOR AND 7 INCHES FROM FORWARD EDGE.  FABRICATED AND INSTALLED REPAIR PER SRM 52-00-01.
